Alert archive / Virginia / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 94, NWS Blacksburg, VA

June 4, 2017Campbell County, Charlotte County, Halifax County, Virginia

NWS Blacksburg, VA issued this severe thunderstorm warning at Jun 4, 2017, 6:23 PM EDT for Campbell County, Charlotte County, Halifax County, Virginia. It was in force for 67 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 4, 2017, 6:23 PM EDT (22:23 UTC)
Expired
Jun 4, 2017, 7:30 PM EDT
In force
67 min
Issued by
NWS Blacksburg, VA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Campbell County, VA, Charlotte County, VA, Halifax County, VA

The radar

The Roanoke radar (KFCX), 116 km from the middle of the area, began a volume at 22:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 4, 6:30 PM EDTTSTM WND DMG3 Ne Ridgeway, VATREE DOWN ON CHATHAM ROAD
Jun 4, 6:37 PM EDTTSTM WND DMG5 Sw Brookneal, VATREE DOWN. MARBLE SIZE HAIL ALSO REPORTED. TIME FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Roanoke, VA (KRNK), launched 12:00Z, 10.4 hours before the alert went out and 56 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 12:00Z on 2017-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 12:00Z on 2017-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 72 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1922 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
72 m²/s²
0-3 km storm-relative helicity
197 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

806 
WUUS51 KRNK 042223
SVRRNK
VAC031-037-083-042330-
/O.NEW.KRNK.SV.W.0094.170604T2223Z-170604T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service BLACKSBURG VA
623 PM EDT SUN JUN 4 2017

The National Weather Service in BLACKSBURG has issued a

* Severe Thunderstorm Warning for...
  Northwestern Charlotte County in south central Virginia...
  Southeastern Campbell County in central Virginia...
  Northwestern Halifax County in south central Virginia...

* Until 730 PM EDT

* At 623 PM EDT, severe thunderstorms were located along a line
  extending from near Cody to near Ridgeway, moving northeast at 20
  mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Brookneal...
  Phenix...
  Nathalie...
  Cody...
  and Leda.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. For your
safety, move to an interior room on the lowest floor of a sturdy
building. Stay away from windows.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.

&&

LAT...LON 3683 7890 3678 7916 3696 7912 3705 7906
      3713 7870
TIME...MOT...LOC 2223Z 235DEG 16KT 3696 7903 3684 7914 

HAIL...1.00IN
WIND...60MPH
 
$$

MBS
2 follow-up statements
038 
WWUS51 KRNK 042256
SVSRNK

Severe Weather Statement
National Weather Service BLACKSBURG VA
656 PM EDT SUN JUN 4 2017

VAC031-037-042304-
/O.CAN.KRNK.SV.W.0094.000000T0000Z-170604T2330Z/
Charlotte VA-Campbell VA-
656 PM EDT SUN JUN 4 2017

...THE SEVERE THUNDERSTORM WARNING FOR 
NORTHWESTERN CHARLOTTE AND SOUTHEASTERN CAMPBELL COUNTIES IS
CANCELLED...

The storms which prompted the warning have weakened. Therefore, the 
warning has been cancelled.

When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.

LAT...LON 3683 7890 3678 7916 3696 7912 3703 7907
      3700 7889 3698 7890 3698 7889 3699 7888
      3698 7882
TIME...MOT...LOC 2254Z 235DEG 16KT 3704 7889 3692 7900 

$$

VAC083-042330-
/O.CON.KRNK.SV.W.0094.000000T0000Z-170604T2330Z/
Halifax VA-
656 PM EDT SUN JUN 4 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR NORTHWESTERN HALIFAX COUNTY...

At 654 PM EDT, severe thunderstorms were located along a line
extending from near Aspen to near Nathalie, moving northeast at 20
mph.

HAZARD...60 mph wind gusts. 

SOURCE...This storm has produced wind damage near Vernon Hill. 
         
IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Nathalie...
Cody...
Leda...
and Crystal Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for DAMAGING WINDS. For your safety, move to an
interior room on the lowest floor of a sturdy building. Stay away
from windows.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.

&&

LAT...LON 3683 7890 3678 7916 3696 7912 3703 7907
      3700 7889 3698 7890 3698 7889 3699 7888
      3698 7882
TIME...MOT...LOC 2254Z 235DEG 16KT 3704 7889 3692 7900 

HAIL...<.75IN
WIND...60MPH
 
$$

MBS
877 
WWUS51 KRNK 042322
SVSRNK

Severe Weather Statement
National Weather Service BLACKSBURG VA
722 PM EDT SUN JUN 4 2017

VAC083-042331-
/O.EXP.KRNK.SV.W.0094.000000T0000Z-170604T2330Z/
Halifax VA-
722 PM EDT SUN JUN 4 2017

...THE SEVERE THUNDERSTORM WARNING FOR 
NORTHWESTERN HALIFAX COUNTY WILL EXPIRE AT 730 PM EDT...
            
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning will be allowed to expire.  However heavy rain
is still possible with these thunderstorms.

When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.

LAT...LON 3683 7890 3678 7916 3696 7912 3703 7907
      3700 7889 3698 7890 3698 7889 3699 7888
      3698 7882
TIME...MOT...LOC 2321Z 235DEG 16KT 3710 7877 3698 7888 

$$

MBS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Blacksburg, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 3:56 PM EDT, 2 hours 27 minutes earlier.

Area forecast discussion, Jun 4, 3:56 PM EDT, 2 hours 27 minutes before
Area Forecast Discussion
National Weather Service Blacksburg VA
356 PM EDT Sun Jun 4 2017

.SYNOPSIS...
A warm front will lift northeastward across the region into
Monday, shower and thunderstorm coverage increasing across
the Mid Atlantic Region. Unsettled weather will then persist
until a cold front sweeps through the region late Monday night
or early Tuesday. Passage of Tuesday's front will be followed by
a cool late season cutoff low which will settle over the
northern Mid-Atlantic for mid-week, temperatures retreating to
the cooler side of normal.

&&

.NEAR TERM /THROUGH MONDAY/...
As of 400 PM EDT Sunday...

Dry high pressure will move east overnight. Behind this high
pressure is southerly flow which will increase moisture from the
Atlantic into the region. Another contributor of moisture is a
closed low that will wobble over the southern plains through Monday.
This low will bring Gulf moisture into the region. PWATS this
morning were 0.59 of an inch across the mountains and 0.84 of an
inch over the piedmont. Models are bringing PWATS of 1.50-2.00
inches into the area which is 150-200% above normal. This may seem
aggressive considering we were so dry this morning, but Nashville's
morning sounding has PWATS of 1.72 inches and Atlanta was 1.64
inches. This air mass is heading our way.

The southern plains upper low will also send short waves over the
region. Each wave will help add moisture to the area. A northern
stream low over the Great Lakes will send a weak cold front towards
the region tonight and Monday. A surface wave is expected to form
along this front tonight and track east in zonal flow. Most models
are in agreement with tracking this surface low over the forecast
area. However, they differ some on where the axis of heavy rain will
occur. The GFS has the axis over the Greenbrier Valley to the
Southern Shenadoah Valley. The NAM is slightly south from Bluefield
WV to Lynchburg VA. The ECM with its course resolution, looks like a
combination of the GFS and NAM. Models, especially the GFS, may be
overdone on rainfall amounts due to convective feedback. Within the
axis of heavy rain, north of HWY 460, up to two inch of rain
possible and around an inch south into early Monday afternoon. With
the lack of rain the past several days, these amounts will not cause
any flood concerns as long as repeated strong storms do not train
over the same area over and over again through the night. The
surface low will track towards DC by early afternoon with rain
becoming light or ending all together.

With a humid air mass entering the area tonight, temperatures will
remain on the muggy side with lows only falling into the 60s. If the
rain can clear out by early afternoon, temperatures maybe able to
warm into the upper 70s to lower 80s.

&&

.SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY NIGHT/...
As of 315 PM EDT Sunday...

Deepening Great Lakes upper low will sag southward into the
Mid-Atlantic Region through mid-week, stalling near the PA/MD
border B4 finally lifting back north toward the end of the week.

With the upper low over the region, anticipate cooler than
normal temperatures with highs confined to the 60s in the
mountains and 70s piedmont. Cold air aloft will also drive
diurnal showers...this pattern favoring very little precip at
night but enough instability during the day for widely scattered
afternoon and evening showers. The mountains and northern areas
will likely tend to be the more favored for showers per per
orographic lift and proximity to the upper low, however due to
the warm June sun, enough instability should be generated for
threat to extend into the VA/NC Piedmont also...in addition to
steep enough lapse rates for an isolated rumble of thunder.
Overall QPF should not be much...mainly a tenth of an inch or
less, with most folks remaining dry.

Coolest of the airmass is forecast to pass overhead Wednesday
night into Thursday morning, 85h temps approaching 8 deg C. This
will promote surface temperatures of 5 to 10 degrees below
normal.

&&

.LONG TERM /THURSDAY THROUGH SUNDAY/...
As of 330 PM EDT Sunday...

The upper level Low will slowly lift northward out of the area
by Friday, resulting in decreasing rain chances and a slow
warming trend. A short wave will move through the Great Lakes in
the wake of the upper Low Saturday as it continues to lift
north and away from the area. This short wave feature may bring
some showers to the area, mainly during the peak heating part
of the day Saturday late afternoon. Overall, heights are rising
across the eastern U.S. for the weekend resulting in a less
active and much warmer weather pattern. Both the GFS and ECMWF
have a 590 dm upper level ridge of High pressure over the area
by Monday of next week. This suggests high temperatures will
flip to the warm side of normal with highs into the 80s and 90s
as we transition into Mid June.

&&

.AVIATION /19Z SUNDAY THROUGH FRIDAY/...
As of 135 PM EDT Sunday...

VFR conditions will continue at the TAF sites through this
evening. Low level moisture will be on the increase on the
heels of southwest winds in advance of a low pressure across
the southern plains. MVFR cigs will begin to develop first
over the NC High Country with thunderstorms this afternoon and
into the evening. Lower ceilings and rain will spread into the
area from the southwest to northeast after 06Z, with most TAF
sites seeing IFR cigs/vsbys in place by daybreak Mon, although
it may take until just after daybreak Mon for this to occur at
KLYH. Winds will be mainly southwest 5-10kts through the period.

Expect widespread rain through the day Monday tapering off from
the northwest to southeast during the evening. Expect IFR or
worse cigs/vsbys through much of the morning, potentially
improving to IFR/MVFR later in the day.

Extended Aviation Discussion...

Monday night into Tuesday the front will be east of the area and
northwest winds will be on the increase on the backside of the
system. However, an upper low will persist over the region
through mid week keeping rather unsettled conditions in place,
especially across the mountains with variable MVFR clouds and
patchy rain showers. Conditions should begin to improve overall
after Wednesday with the upper low shifting east and south of
the area.

&&

.HYDROLOGY...
As of 500 AM EDT Sunday...

With no substantial rainfall over the area in just a little over a
week now, 1-hr, 3-hr, and 6-hr flash flood guidance numbers have
increased notably as compared to where they were at the point of our
last substantial rainfall.  Values are lowest in the north where 1-
hr numbers are in the 1.25 to 1.50 inch range with 6-hr numbers
around 2.00 to 2.25 inches. Across the south, 1-hr values are closer
to 2.00 to 2.50 inches with 6-hr numbers in the 3.00 to 4.00 inch
range. Forecast average rainfall during the bulk of the upcoming
event will range from 1.0 inch to 1.50 inches, with most of
this falling over a 12-hr period from roughly midnight to noon
on Monday. Will need to continue to monitor the progression of
how the system is developing, but at this point, confidence in
flooding is not high enough to warrant a watch. Will continue to
highlight the concern in the Hazardous Weather Outlook and the
experimental graphical HWO.

&&

.RNK WATCHES/WARNINGS/ADVISORIES...
VA...None.
NC...None.
WV...None.

&&

SYNOPSIS...PM
NEAR TERM...RCS
SHORT TERM...PM
LONG TERM...PM
AVIATION...RCS
HYDROLOGY...RAB
Hazardous weather outlook, Jun 4, 4:01 PM EDT, 2 hours 22 minutes before
Hazardous Weather Outlook
National Weather Service Blacksburg VA
401 PM EDT Sun Jun 4 2017

NCZ001>006-018>020-VAZ007-009>020-022>024-032>035-043>047-058-059-
WVZ042>044-507-508-052015-
Ashe-Alleghany NC-Surry-Stokes-Rockingham-Caswell-Watauga-Wilkes-
Yadkin-Tazewell-Smyth-Bland-Giles-Wythe-Pulaski-Montgomery-Grayson-
Carroll-Floyd-Craig-Alleghany VA-Bath-Roanoke-Botetourt-Rockbridge-
Patrick-Franklin-Bedford-Amherst-Henry-Pittsylvania-Campbell-
Appomattox-Buckingham-Halifax-Charlotte-Mercer-Summers-Monroe-
Eastern Greenbrier-Western Greenbrier-
401 PM EDT Sun Jun 4 2017

This Hazardous Weather Outlook is for north central North Carolina,
northwest North Carolina, central Virginia, south central Virginia,
southwest Virginia, west central Virginia and southeast West
Virginia.

.DAY ONE...This afternoon and tonight.

There is a low probability for widespread hazardous weather.

Storms through Monday will be slow moving and may produce localized
flooding of poor drainage areas and/or washing debris onto the
highways.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

There is a low probability for widespread hazardous weather.

Storms through Monday will be slow moving and may produce localized
flooding of poor drainage areas and/or washing debris onto the
highways.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Jun 4, 5:29 PM EDT, 54 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
529 PM EDT SUN JUN 4 2017

VAZ033-044-042215-
Franklin-Pittsylvania-
529 PM EDT SUN JUN 4 2017

...A STRONG THUNDERSTORM WILL AFFECT
NORTHWESTERN PITTSYLVANIA AND SOUTHEASTERN FRANKLIN COUNTIES...

At 529 PM EDT, a strong thunderstorm was located near Union Hall,
moving east at 20 mph.

Wind gusts up to 50 mph and half inch hail are possible with this
storm.

Locations impacted include...
Gretna...
Penhook...
Sago...
Climax...
and Pittsville.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3688 7928 3688 7977 3698 7978 3702 7949
      3701 7948 3702 7946 3704 7930
TIME...MOT...LOC 2129Z 262DEG 18KT 3697 7970

MBS
Special weather statement, Jun 4, 5:32 PM EDT, 51 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
532 PM EDT SUN JUN 4 2017

NCZ004>006-VAZ032-033-043-044-042215-
Stokes-Rockingham-Caswell-Henry-Franklin-Patrick-Pittsylvania-
532 PM EDT SUN JUN 4 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT
NORTHEASTERN STOKES...ROCKINGHAM...CASWELL...SOUTHWESTERN
PITTSYLVANIA...HENRY...SOUTHEASTERN FRANKLIN AND SOUTHEASTERN PATRICK
COUNTIES...THE CITY OF DANVILLE AND THE CITY OF MARTINSVILLE...

At 531 PM EDT, radar indicated strong thunderstorms extending from
near Sanville to near Villa Heights to near Monroeton. Movement was
northeast at 30 mph.

Wind gusts up to 50 mph and small hail are possible with these
storms.

Locations impacted include...
Danville...
Eden...
Reidsville...
Martinsville...
and Wentworth.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3625 7991 3663 8024 3689 7978 3688 7959
      3647 7914 3639 7915 3624 7944
TIME...MOT...LOC 2131Z 232DEG 27KT 3668 8009 3667 7993 3620 7973

MBS
Special weather statement, Jun 4, 5:57 PM EDT, 26 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
557 PM EDT SUN JUN 4 2017

VAZ044-058-059-042300-
Halifax-Pittsylvania-Charlotte-
557 PM EDT SUN JUN 4 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT
SOUTHEASTERN CHARLOTTE...EAST CENTRAL PITTSYLVANIA AND CENTRAL
HALIFAX COUNTIES...

At 557 PM EDT, radar indicated strong thunderstorms were located
along a line extending from Java to near Halifax. Movement was
northeast at 10 mph.

Wind gusts up to 50 mph and small hail are possible with these
storms.

Locations impacted include...
South Boston...
Halifax...
Chatham...
Redoak...
and Clover.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3681 7856 3679 7857 3666 7889 3682 7940
      3701 7907 3688 7850
TIME...MOT...LOC 2157Z 239DEG 10KT 3683 7922 3676 7889

MBS
Local storm report, Jun 4, 6:04 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
604 PM EDT SUN JUN 04 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0329 PM     HAIL             1 WNW BLACKSBURG        37.24N 80.43W
06/04/2017  E0.25 INCH       MONTGOMERY         VA   NWS EMPLOYEE

&&

JRUCKMAN
Local storm report, Jun 4, 6:13 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
613 PM EDT SUN JUN 04 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0559 PM     HAIL             WNW BLACKSBURG          37.24N 80.42W
06/04/2017  M0.50 INCH       MONTGOMERY         VA   TRAINED SPOTTER

            HAIL CONTINUED UNTIL 604PM

&&

AMS
Special weather statement, Jun 4, 6:16 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
616 PM EDT SUN JUN 4 2017

VAZ044-042300-
Pittsylvania-
616 PM EDT SUN JUN 4 2017

...A STRONG THUNDERSTORM WILL AFFECT
SOUTHEASTERN PITTSYLVANIA COUNTY AND THE WESTERN CITY OF DANVILLE...

At 615 PM EDT, a strong thunderstorm was located near Blairs, moving
northeast at 25 mph.

Wind gusts up to 50 mph and small hail are possible with this storm.

Locations impacted include...
Danville...
Chatham...
Blairs...
Dry Fork...
and Westover Hills.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3656 7947 3669 7955 3682 7937 3676 7917
      3670 7918
TIME...MOT...LOC 2215Z 239DEG 22KT 3667 7945

MBS

The office that day

Everything else NWS Blacksburg, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 1:55 PM EDTSpecial Weather StatementRNKCarroll, City of Galax35 min
Jun 4, 2:29 PM EDTSpecial Weather StatementRNKCarroll, City of Galax46 min
Jun 4, 2:59 PM EDTAreal Flood WarningRNKCarroll, City of Galax3 hr
Jun 4, 3:05 PM EDTSevere Thunderstorm WarningRNKCarroll, City of Galax40 min
Jun 4, 3:12 PM EDTSpecial Weather StatementRNKGrayson63 min
Jun 4, 3:26 PM EDTAreal Flood AdvisoryRNKCarroll3 hr
Jun 4, 3:47 PM EDTSpecial Weather StatementRNKCarroll58 min
Jun 4, 3:58 PM EDTSpecial Weather StatementRNKCarroll47 min
Jun 4, 4:20 PM EDTSpecial Weather StatementRNKBedford40 min
Jun 4, 4:51 PM EDTSpecial Weather StatementRNKFranklin39 min
Jun 4, 5:07 PM EDTSpecial Weather StatementRNKHalifax53 min
Jun 4, 5:23 PM EDTSevere Thunderstorm WarningRNKBedford, Campbell, Pittsylvania36 min
Jun 4, 5:29 PM EDTSpecial Weather StatementRNKPittsylvania46 min
Jun 4, 5:32 PM EDTSpecial Weather StatementRNKHenry, City of Danville, City of Martinsville43 min
Jun 4, 5:57 PM EDTSpecial Weather StatementRNKHalifax63 min
Jun 4, 6:16 PM EDTSpecial Weather StatementRNKCity of Danville44 min
Jun 4, 6:35 PM EDTAreal Flood AdvisoryRNKHalifax3 hr
Jun 4, 6:47 PM EDTSpecial Weather StatementRNKHalifax13 min
Jun 4, 6:59 PM EDTSpecial Weather StatementRNKHalifax31 min
Jun 4, 7:03 PM EDTSpecial Weather StatementRNKCity of Roanoke, City of Salem27 min

Nearby

Severe Thunderstorm Warnings in Virginia, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.